# SDR V2J2005F00002

- Difficulty date: September 19, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N109SL
- Make and model: Piagio P180
- Aircraft serial: 1092
- Engine: Pwa PT6*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1000006635
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEERING SYSTEM FAILED TO STAY ENGAGED DURING TAXI.  SYSTEM WAS ABLE TO RESET BUT FAILED SEVERAL SECONDS LATER.  REPEATED ATTEMPTS TO RESET THE SYSTEM HAD NO POSITIVE EFFECT.  REPLACEMENT OF UNIT WAS ACCOMPLISHED IAW THE AIRFRAME AND COMPONENT MFG MM.  (K)
